# SDR AWXA200201239

- Difficulty date: December 25, 2002
- Submitted: December 26, 2002
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 7,383 hours, 2,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3224
- Condition: Discharged
- Location: Cabin
- Part time: 7,375 hours, 2,978 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAS - EEL - RECEIVED "NO COMMUNICATION" MESSAGE WHILE PERFORMING BITE TEST OF EMERGENCY LIGHTS. MAINTENANCE REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNITS 10WL, 11WL, 12WL, AND 13WL IAW AMM 33-51-38, OPERATIONAL CHECK WAS GOOD.
